Alert archive / California / Red Flag Warnings in 2010

Red Flag Warning 5, NWS Reno, NV

July 26, 2010Lassen County, Modoc County, California; Washoe County, Nevada

NWS Reno, NV issued this red flag warning at Jul 26, 2010, 9:16 AM PDT for Lassen County, Modoc County, California; Washoe County, Nevada. It took effect at Jul 26, 2010, 1:00 PM PDT. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 26, 2010, 9:16 AM PDT (16:16 UTC)
In effect from
Jul 26, 2010, 1:00 PM PDT
Expired
Jul 26, 2010, 6:38 PM PDT
In force
6 hr
Issued by
NWS Reno, NV

Counties Lassen County, CA, Modoc County, CA, Washoe County, NV

The radar

The Reno radar (KRGX), 154 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 3:01 PM PDTHEAVY RAIN 01 Nne Eagleville, CAHEAVY RAIN AND GUSTY WINDS WITH THUNDERSTORM
Jul 26, 3:11 PM PDTHAIL 0.55 Nne Reno, NVA TRAINED SPOTTER IN BOOMTOWN REPORTED 1/2 INCH DIAMETER HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 4.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2010-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2010-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1990 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WWUS85 KREV 261616
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
916 AM PDT MON JUL 26 2010

...CRITICAL THUNDERSTORM PATTERN CONTINUES TODAY...

.A CRITICAL THUNDERSTORM PATTERN WILL CONTINUE THROUGH THIS EVENING.
THUNDERSTORMS WILL PRODUCE ABUNDANT DRY LIGHTNING FOR THE LOWER
ELEVATIONS OF NORTHEASTERN CALIFORNIA AND WESTERN NEVADA.

THUNDERSTORMS MAY HAVE SOME MODERATE TO LOCALLY HEAVY
PRECIPITATION IN THE CORES...BUT FAST STORM MOTIONS WILL PROVIDE
ABUNDANT DRY LIGHTNING STRIKES ON STORM PERIPHERIES AND THE THREAT
OF NUMEROUS NEW FIRE STARTS.

CAZ270-278-NVZ450-458-270300-
/O.NEW.KREV.FW.W.0005.100726T2000Z-100727T0300Z/
SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY-
WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY-
916 AM PDT MON JUL 26 2010

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
PDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
LOWER ELEVATIONS OF NORTHEASTERN CALIFORNIA AND WESTERN NEVADA...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM PDT
THIS EVENING. 

* AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 270 SURPRISE VALLEY
  CALIFORNIA... FIRE ZONE 278 EASTERN LASSEN COUNTY. IN NEVADA...FIRE
  ZONE 450 WESTERN NEVADA SIERRA FRONT...FIRE ZONE 458 NORTHERN
  WASHOE COUNTY.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP THIS
  AFTERNOON AND CONTINUE THROUGH THIS EVENING.

* OUTFLOW WINDS: GUSTY OUTFLOW WINDS UP TO 50 MPH.

* IMPACTS: LIGHTNING MAY CREATE NEW FIRE STARTS AND COMBINE WITH
  STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.  

&&

$$

NVZ453-270300-
/O.EXT.KREV.FW.W.0004.000000T0000Z-100727T0300Z/
WEST CENTRAL NEVADA BASIN AND RANGE-
916 AM PDT MON JUL 26 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR PERSHING AND
CHURCHILL COUNTY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* AFFECTED AREA: FIRE ZONE 453 WEST CENTRAL NEVADA BASIN AND 
  RANGE.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH
  THIS EVENING.

* OUTFLOW WINDS: GUSTY OUTFLOW WINDS UP TO 50 MPH.

* IMPACTS: LIGHTNING WILL CREATE NEW FIRE STARTS AND COMBINE 
  WITH GUSTY OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.

&&

$$

CAZ273-NVZ459-270300-
/O.EXT.KREV.FW.W.0004.000000T0000Z-100727T0300Z/
MONO-EASTERN ALPINE COUNTIES-MINERAL AND SOUTHERN LYON COUNTIES-
916 AM PDT MON JUL 26 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR MONO AND MINERAL
COUNTIES...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* AFFECTED AREA: IN CALIFORNIA... FIRE ZONE 273 MONO COUNTY. IN
  NEVADA... FIRE ZONE 459 MINERAL COUNTY.

* THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH
  THIS EVENING.

* OUTFLOW WINDS: GUSTY OUTFLOW WINDS UP TO 50 MPH.

* IMPACTS: LIGHTNING WILL CREATE NEW FIRE STARTS AND COMBINE 
  WITH STRONG OUTFLOW WINDS TO PRODUCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR.  CONTINUE TO CHECK WEATHER.GOV/RENO FOR UPDATES.

&&

$$


HTTP://WEATHER.GOV/RENO
1 follow-up statement
132 
WWUS85 KREV 270138
RFWREV

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE RENO NV
638 PM PDT MON JUL 26 2010

.
CAZ273-NVZ453-459-270245-
/O.CAN.KREV.FW.W.0004.000000T0000Z-100727T0300Z/
MONO-EASTERN ALPINE COUNTIES-WEST CENTRAL NEVADA BASIN AND RANGE-
MINERAL AND SOUTHERN LYON COUNTIES-
638 PM PDT MON JUL 26 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG
WARNING. 

MUCH DRIER AND MORE STABLE AIR WAS MOVING INTO THE AREA AND THE
BULK OF THE THUNDERSTORM ACTIVITY HAS SHIFTED EAST INTO CENTRAL
NEVADA. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE MAINLY EAST OF
HIGHWAY 95 ACROSS EASTERN MINERAL COUNTY AS WELL AS EAST OF
LOVELOCK AND FALLON. COVERAGE WILL REMAIN LOW FOR THE REST OF THE
EVENING.

$$

CAZ270-278-NVZ450-458-270245-
/O.CAN.KREV.FW.W.0005.000000T0000Z-100727T0300Z/
SURPRISE VALLEY CALIFORNIA-EASTERN LASSEN COUNTY-
WESTERN NEVADA SIERRA FRONT-NORTHERN WASHOE COUNTY-
638 PM PDT MON JUL 26 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RENO HAS CANCELLED THE RED FLAG
WARNING. 

MUCH DRIER AND MORE STABLE AIR WAS MOVING INTO THE AREA AND THE
BULK OF THE THUNDERSTORM ACTIVITY HAS SHIFTED NORTH AND EAST OF
THE AREA. ISOLATED THUNDERSTORMS ARE STILL POSSIBLE MAINLY NORTH
OF A SUSANVILLE TO GERLACH LINE THIS EVENING BUT COVERAGE IS GOING
TO BE LOW FOR THE REST OF THE EVENING.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jul 26, 5:44 AM PDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jul 26, 5:44 AM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
544 AM PDT MON JUL 26 2010

.UPDATE...
NEGATIVE TILT TROUGH PUSHING INTO THE CENTRAL CALIFORNIA COAST
CONTINUES TO GENERATE THUNDERSTORMS OVER AREAS SOUTH AND EAST OF
BRIDGEPORT TO LOVELOCK. WITH THE UPPER FRONT SITTING ALONG THIS
LINE...MODELS PUSH A WAVE ALONG THE FRONT AND BE THE PRIMARY
FOCUS FOR CONVECTION THROUGH THE REST OF THIS MORNING. NORTH OF
THIS LINE SKIES ARE NEARLY CLEAR WITH NO STORMS SINCE YESTERDAY
EVENING. WILL UPDATE TO REDUCE THE THUNDERSTORM COVERAGE AND LOWER
CLOUD COVER FOR THE NORTHERN AREAS...AS THERE IS NO FORCING
MECHANISM FOR HIGH BASED CONVECTION THIS MORNING.

AFTERNOON CONTINUES TO LOOK ACTIVE FOR MOST OF THE AREA WITH ABOUT
0.75 INCHES OF PW ON THE MORNING SOUNDING. MAIN SEVERE THREATS
TODAY ARE OUTFLOW WINDS TO 60 MPH AND HAIL OVER MOST OF THE AREA.
FLASH FLOODING IS POSSIBLE WITH THE HIGH PW...BUT WITH CELL
MOVEMENT TO THE NORTH AND NORTHEAST AT 15 MPH WILL HAVE TO RELY ON
TRAINING CELLS AS THE PRIMARY MECHANISM. BRONG

&&

.FIRE WEATHER...
WILL CANCEL THE RED FLAG FOR THE TAHOE BASIN...RENO-CARSON AND
POINTS NORTH. SKIES ARE CLEAR AS THE AXIS OF UPPER INSTABILITY IS
FOCUSING STORMS SOUTH OF BRIDGEPORT TO LOVELOCK. DO NOT EXPECT
HIGH BASED THUNDERSTORMS TO DEVELOP OVER THE NORTHERN AREAS THIS
MORNING.

UNDER THE UPPER INSTABILITY ABUNDANT LIGHTNING HAS OCCUR ED WITH
RAINFALL AMOUNTS BELOW 0.05 INCHES...OVER MONO...MINERAL AND
EASTERN CHURCHILL COUNTIES. BASED ON SURFACE OBSERVATIONS AT THE
MAMMOTH AIRPORT...CLOUD BASES WITH THESE CELLS ARE NEAR 14000
FEET.

&&

.PREVIOUS DISCUSSION... /ISSUED 325 AM PDT MON JUL 26 2010/

SHORT TERM...
ELEVATED THUNDERSTORMS WITH DRY LIGHTNING ARE ONGOING THIS MORNING
FROM MONO COUNTY NORTHWARD INTO CENTRAL NV. THIS ACTIVITY IS MAINLY
FOCUSED ALONG A TROPOPAUSE FOLD NEAR THE LEFT EXIT REGION OF THE
JET. MODELS INDICATE LITTLE CHANGE IN THE POSITION OF THESE FEATURES
THROUGH 18Z...SO EXPECT THE THUNDERSTORM ACTIVITY THIS MORNING TO
REMAIN OVER MONO-MINERAL-CHURCHILL-PERSHING COUNTIES. FOR ALL OTHER
AREAS...THUNDERSTORMS WILL PROBABLY NOT REDEVELOP UNTIL AFTER 18Z
WHEN SURFACE HEATING/INSTABILITY COME INTO PLAY. LAUNCHED A SPECIAL
06Z BALLOON THIS MORNING TO GET A BETTER IDEA OF HOW MOISTURE AND
INSTABILITY ALOFT HAS CHANGED AFTER YESTERDAY EVENINGS STORMS. THE
06Z SOUNDING SHOWED A SUBSTANTIAL INCREASE IN MOISTURE JUST IN THE
PAST 6 HOURS WITH PWATS AROUND 0.80 INCH. WITH FEWER CLOUDS EXPECTED
THIS MORNING OVER THE CNTRL/NRN SIERRA AND WRN NV VALLEYS...SHOULD
SEE THUNDERSTORMS DEVELOP OVER THE HIGHER TERRAIN BY LATE MORNING AS
STRONG SURFACE HEATING...INCREASING MOISTURE...AND WEAK HEIGHT FALLS
CONTRIBUTE TO RAPID DESTABILIZATION. STORMS SHOULD TRANSITION FROM
DRY TO WET BY LATE MORNING AS THEY BECOME LESS ELEVATED IN NATURE
AND MORE SURFACE BASED. MODERATE 3-8 KM SHEAR AND INSTABILITY COULD
ALLOW A FEW STORMS TO BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED
SEVERE HAIL.

THE JET AND UPPER LEVEL TROUGH ARE NOT EXPECTED TO MOVE MUCH THROUGH
TUESDAY MORNING. WITH SUFFICIENT ELEVATED INSTABILITY REMAINING IN
PLACE DURING THIS TIME...CONTINUED TO MENTION A SLIGHT CHANCE OF
THUNDERSTORMS FOR MONDAY NIGHT INTO TUESDAY MORNING FOR MONO-MINERAL
AND CHURCHILL-PERSHING COUNTIES. THESE NOCTURNAL STORMS WOULD BE
WEAK/ELEVATED IN NATURE...WITH VERY LITTLE RAINFALL. THUNDERSTORM
ACTIVITY SHOULD AGAIN INCREASE TUESDAY AFTERNOON...MAINLY IN AREAS
EAST OF 395...AND WITH LESS COVERAGE THAN TODAY. WEDNESDAY WILL SEE
CLEARING WITH DRIER AIR SETTLING IN AND LIGHT AFTERNOON SOUTHWEST
WINDS. MAX TEMPS WILL REMAIN NEAR TO JUST SLIGHTLY ABOVE SEASONAL
AVERAGES TODAY THROUGH WEDNESDAY. SCV

LONG TERM...THURSDAY THROUGH SUNDAY...

MINIMAL CHANGES TO THE FORECAST FOR THE END OF THE WEEK.  MODELS IN
DECENT AGREEMENT WITH TROUGH ALONG THE PACIFIC NORTHWEST COAST AND
AMPLIFYING RIDGE ALONG THE FRONT RANGE OF THE ROCKIES.  THIS WILL
LEAVE THE SIERRA AND WESTERN NEVADA UNDER A DRY-STABLE SOUTHWEST
FLOW WITH THE TYPICAL LATE AFTERNOON AND EVENING WINDS OFF THE
SIERRA.  TEMPERATURE GUIDANCE SHOWS VERY MINIMAL CHANGE IN HIGH AND
LOW TEMPERATURE THROUGH THE WEEKEND WITH READINGS NEAR TO SLIGHTLY
ABOVE NORMAL. BRONG

FIRE WEATHER...

CRITICAL THUNDERSTORM PATTERN CONTINUES WITH FAST MOVING HIGH BASED
CELLS THIS MORNING.  JET EXTENDING FROM THE SOUTHERN SIERRA TO
NORTHEAST NEVADA WILL ALLOW A COUPLE WAVES TO PASS OVER
MONO-MINERAL-CHURCHILL AND PERSHING COUNTIES. THIS WILL BE THE BEST
LOCATION FOR DRY STRIKES THROUGH THIS MORNING AND POSSIBILITY INTO
THIS AFTERNOON...SO RED FLAG LOOKS GOOD FOR THOSE LOCATIONS.  FOR
AREAS NORTH AND WEST OF BRIDGEPORT TO LOVELOCK MINIMAL TO NO
LIGHTNING HAS OCCURRED SO FAR EARLY THIS MORNING...BUT APPROACHING
TROUGH STARTING TO TAKE ON A NEGATIVE TILT WILL LEAVE RED FLAG IN
PLACE.

SECOND CONCERN IS THE INCREASED CELL MOTION THROUGH THIS EVENING AS
THE TROUGH PUSHES INTO CALIFORNIA.  THIS WILL LIMIT RAINFALL
AMOUNTS...EXCEPT AREAS WHERE TRAINING STORMS OCCUR.  STORM CORES
WILL ALSO BE LARGER TODAY DUE TO THE HIGHER MOISTURE CONTENT AND
ENHANCED LIFT FROM THE TROUGH AND JET...SO THINKING IS LESS
LIGHTNING WILL OCCUR OUTSIDE THE CORES.  MODERATE TO STRONG OUTFLOWS
UP TO 50 MPH LIKELY TO RETURN THIS AFTERNOON WHICH IS A CONCERN FOR
EXISTING FIRES.

PATTERN STARTS TO DRY OUT IN THE SIERRA FOR TUESDAY WITH INCREASING
SOUTHWEST FLOW.  STORMS SHOULD REMAIN EAST OF HIGHWAY 395...AND WITH
LESS COVERAGE THAN YESTERDAY AND TODAY. GUSTY LATE AFTERNOON WINDS
RETURN TO THE EASTERN SIERRA SLOPES AND THE SIERRA FRONT TUESDAY
THROUGH THE END OF THE WEEK WITH PEAK GUSTS APPROACHING 30 MPH.
BRONG

AVIATION...

SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE AREA ALONG AND EAST
OF A LINE FROM KMMH-KLOL. THIS IS THE AREA THAT WILL REMAIN OVER THE
JET AXIS TODAY...AS UPPER WAVES PASS QUICKLY THROUGH NEVADA TODAY.

FOR POINTS NORTH INCLUDING RENO AND TAHOE TERMINALS...SHOWERS AND
THUNDERSTORMS WILL REDEVELOP AROUND 18Z AND CONTINUE THROUGH 06Z
TUESDAY.  MAIN IMPACTS ARE STRONG TO SEVERE DOWNBURST/OUTFLOW WINDS
UP TO 50KTS...HAIL AND MODERATE TO HEAVY RAIN. VISIBILITY REDUCTIONS
TO MVFR ARE POSSIBLE DUE TO OUTFLOWS GENERATING BLOWING DUST ACROSS
WESTERN NEVADA AND HEAVY RAIN IN THE SIERRA.  BRONG

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 10 AM PDT THIS MORNING NVZ453-459.
CA...RED FLAG WARNING UNTIL 10 AM PDT THIS MORNING CAZ273.

&&

HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Jul 26, 6:26 AM PDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
626 AM PDT MON JUL 26 2010

CAZ070>073-NVZ001>005-271400-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
626 AM PDT MON JUL 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM NEAR THE CALIFORNIA COAST WILL CONTINUE TO
CREATE A FAVORABLE SETUP TO PRODUCE THUNDERSTORMS AGAIN TODAY. SIMILAR
TO YESTERDAYS ACTIVITY...DANGEROUS LIGHTNING AND GUSTY OUTFLOW WINDS
OF 40-60 MPH CAN BE EXPECTED WITH THESE STORMS. SOME OF THE STORMS
MAY BECOME SEVERE THIS AFTERNOON INTO EARLY EVENING WITH HAIL ALSO
BECOMING A THREAT. HEAVY RAINFALL CAN ALSO BE EXPECTED UNDER AND
NEAR THE CORE OF THESE THUNDERSTORMS INTO THE AFTERNOON.

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10AM PDT FOR MONO AND
MINERAL COUNTIES AND THE CENTRAL NEVADA BASIN AND RANGE. PLEASE REFER TO
WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE CRITICAL FIRE
WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL REMAIN A THREAT THROUGH TUESDAY MAINLY EAST OF US
395. BY WEDNESDAY A MORE DRY AND STABLE AIRMASS WILL MOVE INTO THE
REGION. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD WITH TYPICAL AFTERNOON AND EVENING WINDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON. SPOTTERS ARE
ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO THE NATIONAL
WEATHER SERVICE.

MCGUIRE

HTTP://WEATHER.GOV/RENO

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 5:54 PM PDTSpecial Weather StatementREVLassen51 min
Jul 25, 5:56 PM PDTFlash Flood WarningREVMono109 min
Jul 25, 5:59 PM PDTSevere Thunderstorm WarningREVLassen, Plumas46 min
Jul 25, 6:53 PM PDTSpecial Weather StatementREVLassen37 min
Jul 25, 6:58 PM PDTSevere Thunderstorm WarningREVLassen32 min
Jul 26, 11:56 AM PDTSpecial Weather StatementREVAlpine34 min
Jul 26, 12:10 PM PDTSevere Thunderstorm WarningREVMono50 min
Jul 26, 12:33 PM PDTSpecial Weather StatementREVAlpine42 min
Jul 26, 12:54 PM PDTSpecial Weather StatementREVSierra36 min
Jul 26, 1:08 PM PDTSevere Thunderstorm WarningREVAlpine52 min
Jul 26, 1:22 PM PDTSevere Thunderstorm WarningREVLassen, Sierra38 min
Jul 26, 1:53 PM PDTSevere Thunderstorm WarningREVLassen52 min
Jul 26, 2:47 PM PDTSevere Thunderstorm WarningREVLassen, Plumas, Sierra43 min
Jul 26, 2:53 PM PDTSevere Thunderstorm WarningREVLassen37 min
Jul 26, 3:12 PM PDTFlash Flood WarningREVLassen3 hr
Jul 26, 3:30 PM PDTSpecial Weather StatementREVSierra45 min
Jul 26, 4:11 PM PDTSevere Thunderstorm WarningREVLassen34 min
Jul 25, 5:05 PM PDTSpecial Weather StatementREV55 min
Jul 25, 5:35 PM PDTSpecial Weather StatementREVStorey40 min
Jul 25, 7:49 PM PDTSpecial Weather StatementREVWashoe41 min
Jul 26, 1:20 PM PDTSevere Thunderstorm WarningREVLyon, Mineral20 min
Jul 26, 2:09 PM PDTSpecial Weather StatementREVStorey36 min
Jul 26, 2:31 PM PDTSpecial Weather StatementREV44 min
Jul 26, 2:33 PM PDTSevere Thunderstorm WarningREVWashoe42 min
Jul 26, 2:36 PM PDTSpecial Weather StatementREV39 min
Jul 26, 3:21 PM PDTSpecial Weather StatementREVStorey39 min
Jul 26, 3:50 PM PDTSpecial Weather StatementREVChurchill55 min
Jul 26, 4:07 PM PDTSpecial Weather StatementREVPershing83 min
Jul 26, 4:57 PM PDTSpecial Weather StatementREV33 min

Nearby

Red Flag Warnings in California, 2010Red Flag Warnings in Nevada, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.